Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 856396, 10 pages
http://dx.doi.org/10.1155/2014/856396
Research Article

A Modified Approach to the New Solutions of Generalized mKdV Equation Using -Expansion

Yu Zhou1 and Ying Wang1,2

1School of Mathematics and Physics, Jiangsu University of Science and Technology, Jiangsu 212003, China
2Benjamin M. Statler College of Engineering and Mineral Resources, West Virginia University, Morgantown, WV 26505, USA

Received 18 November 2013; Accepted 8 December 2013; Published 5 March 2014

Academic Editors: K. Djidjeli and G. Mishuris

Copyright © 2014 Yu Zhou and Ying Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Malfliet, “Solitary wave solutions of nonlinear wave equations,” The American Journal of Physics, vol. 60, no. 7, pp. 650–654, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A.-M. Wazwaz, “The tanh-coth method for solitons and kink solutions for nonlinear parabolic equations,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1467–1475, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Wang and X. Li, “Applications of F-expansion to periodic wave solutions for a new Hamiltonian amplitude equation,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1257–1268, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. A. Abdou, “The extended F-expansion method and its application for a class of nonlinear evolution equations,” Chaos, Solitons and Fractals, vol. 31, no. 1, pp. 95–104, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Weiss, M. Tabor, and G. Carnevale, “The Painlevé property for partial differential equations,” Journal of Mathematical Physics, vol. 24, no. 3, pp. 522–526, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Liu, Z. Fu, S. Liu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters A, vol. 289, no. 1-2, pp. 69–74, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Hirota, “Exact solution of the korteweg: de vries equation for multiple collisions of solitons,” Physical Review Letters, vol. 27, no. 18, pp. 1192–1194, 1971. View at Google Scholar
  8. N. Nirmala and M. Vedan, “A variable coefficient Korteweg: de vries equation: similarity analysis and exact solution. II,” Journal of Mathematical Physics, vol. 27, Article ID 2644, 1986. View at Publisher · View at Google Scholar
  9. V. B. Matveev and M. A. Salle, Darboux Transformations and Solitons, Springer, Berlin, Germany, 1991. View at MathSciNet
  10. J.-H. He, “Variational iteration method for autonomous ordinary differential systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115–123, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Wang, Y. Zhou, and Z. Li, “Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics,” Physics Letters A, vol. 216, pp. 67–75, 1996. View at Google Scholar
  12. A. Yıldırım and Z. Pınar, “Application of the exp-function method for solving nonlinear reaction-diffusion equations arising in mathematical biology,” Computers & Mathematics with Applications, vol. 60, no. 7, pp. 1873–1880, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Wang, X. Li, and J. Zhang, “The (G′/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. Abazari, “The (G′/G)-expansion method for the coupled Boussinesq equation,” Procedia Engineering, vol. 10, pp. 2845–2850, 2011. View at Google Scholar
  15. M. Ali Akbar, N. Hj. Mohd. Ali, and E. M. E. Zayed, “Abundant exact traveling wave solutions of generalized Bretherton equation via improved (G′/G)-expansion method,” Communications in Theoretical Physics, vol. 57, no. 2, pp. 173–178, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. -L. Zhao, Y. -P. Liu, and Z. -B. Li, “A connection between the (G′/G)-expansion method and the truncated Painlevé expansion method and its application to the mKdV equation,” Chinese Physics B, vol. 19, Article ID 030306, 2010. View at Google Scholar
  17. I. Aslan, “Exact and explicit solutions to some nonlinear evolution equations by utilizing the (G′/G)-expansion method,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 857–863, 2009. View at Google Scholar
  18. Y.-B. Zhou and C. Li, “Application of modified (G′/G)-expansion method to traveling wave solutions for Whitham-Broer-Kaup-like equations,” Communications in Theoretical Physics, vol. 51, no. 4, pp. 664–670, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. Feng, W. Li, and Q. Wan, “Using (G′/G)-expansion method to seek the traveling wave solution of Kolmogorov-Petrovskii-Piskunov equation,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5860–5865, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. Mizrak and A. Ertaş, “Application of (G′/G)-expansion method to the compound KDV-Burgers-type equations,” Mathematical & Computational Applications, vol. 17, no. 1, pp. 18–28, 2012. View at Google Scholar · View at MathSciNet
  21. B. Zheng, “Travelling wave solutions of two nonlinear evolution equations by using the (G′/G)-expansion method,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5743–5753, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  22. M. Wadati, “The modified Korteweg-de Vries equation,” vol. 34, pp. 1289–1296, 1973. View at Google Scholar · View at MathSciNet
  23. F. Gesztesy and B. Simon, “Constructing solutions of the mKdV-equation,” Journal of Functional Analysis, vol. 89, no. 1, pp. 53–60, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. Kametaka, “Korteweg-de Vries equation. IV. Simplest generalization,” Proceedings of the Japan Academy, vol. 45, pp. 661–665, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  25. S. N. Kruzhkov and A. V. Faminskii, “Generalized solutions of the cauchy problem for the korteweg-de vries equation,” Mathematics of the USSR-Sbornik, vol. 48, no. 2, article 391, 1984. View at Google Scholar
  26. J. Yang, “Complete eigenfunctions of linearized integrable equations expanded around a soliton solution,” Journal of Mathematical Physics, vol. 41, no. 9, pp. 6614–6638, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. R. F. Rodríguez, J. A. Reyes, A. Espinosa-Cerón, J. Fujioka, and B. A. Malomed, “Standard and embedded solitons in nematic optical fibers,” Physical Review E, vol. 68, no. 3, Article ID 036606, 2003. View at Google Scholar
  28. R. Fedele, “Envelope solitons versus solitons,” Physica Scripta, vol. 65, no. 6, article 502, 2002. View at Publisher · View at Google Scholar
  29. Z. T. Fu, Z. Chen, S. K. Liu, and S. D. Liu, “New solutions to generalized mKdV equation,” Communications in Theoretical Physics, vol. 41, no. 1, pp. 25–28, 2004. View at Google Scholar